I'm trying to decide if there may be a better pain med then the Opana ER I'm currently taking. I have severe sweatting, stomach pain, gas, constipation, dizziness, most of which I can tolerate with the exception of the sweatting. This may seem odd to some, but its so bad that my hair will be dripping sweat and my clothes saturated. I've tried patches and use hydro for break-thru pain. Appreciate any help. Thank you.
13 Oct 2011
Sounds like your side-effects are intolerable (they're clearly inhibiting your ability to function normally). I'd ask your doc if you can try something else.
-Morphine CR (logical next thing to try)
-Fentanyl 3 day Patches (next tier up after Opana ER)
-Oxycontin (step down from Morphine CR, but pain relief might be good so worth a try)
-Jurnista (if in the USA, this is Dilaudid/Hydromorphone XL)
Your other option is to ask your pain doctor if you can just try using hydrocodone for ALL the pain (instead of reserving it for breakthroughs).
- Opana ER Information for Consumers
- Opana ER Information for Healthcare Professionals (includes dosage details)
- Side Effects of Opana ER (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking Opana ER and Nucynta. I was wondering which drug is stronger and which one ahs more side effects. Thank you!
1 answer • 28 May 2010
Looking for a pain med that will take care of severe back pain but not have me turn into a zombie. was prescribed opana 20 mgs and they made me feel ...
2 answers • 8 Sep 2011
Has anyone heard about the new Opana ER? My Dr said there is a new formula and he is giving me an option to stay with the new Opana ER or switch to ...
8 answers • 10 Dec 2011
... new. The back order problem of course. I have extreme heartburn and acid coming into my throat. I follow the no food rule @ 2 hours after Meds. ...
2 answers • 4 Apr 2012
I took the old Opanas, and was very happy with them. Nothing had worked SO well and with so few side effects! When they reformulated, I thought ...
2 answers • 9 Apr 2013